# SDR 07FDEA02212

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BAC15061464
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 950E-950F STR 29L KEEL BEAM CORRODED REMOVED CORROSION, REMOVED .052" MAXIMUM DEPTH ON KEEL BEAM BETWEEN STA 950E AND 950F IS OUT OF LIMITS. SPOT FACED KEEL BEAM AROUND FASTENER HOLES.  FABRICATED REPAIR STRAP, FABRICATED FILLER WASHER AND INSTALLED REPAIR PARTS.  REF FED EX STANDARD REWORK DRAWING, LT AND RT KEEL BEAM FLANGE CORROSION, DRAWING NUMBER SR27-53-023A.
